|
Журнал математической физики, анализа, геометрии, 2008, том 4, номер 3, страницы 395–419
(Mi jmag105)
|
|
|
|
Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)
Orthogonal polynomials on rays: properties of zeros, related moment problems and symmetries
S. M. Zagorodnyuk Department of Mechanics and Mathematics, V.N. Karazin Kharkiv National University, 4 Svobody Sq., Kharkiv, 61077, Ukraine
Аннотация:
We establish some basic properties of zeros for orthonormal polynomials on radial rays. We introduce a moment problem related to these orthonormal polynomials and obtain necessary and sufficient conditions for its solvability. We establish some properties of orthonormal polynomials in the case when the measure of orthogonality has symmetries and show that the moment problem has solutions with some symmetric properties.
Ключевые слова и фразы:
orthogonal polynomials, moment problem, symmetry.
Поступила в редакцию: 14.05.2007
Образец цитирования:
S. M. Zagorodnyuk, “Orthogonal polynomials on rays: properties of zeros, related moment problems and symmetries”, Журн. матем. физ., анал., геом., 4:3 (2008), 395–419
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/jmag105 https://www.mathnet.ru/rus/jmag/v4/i3/p395
|
Статистика просмотров: |
Страница аннотации: | 305 | PDF полного текста: | 84 | Список литературы: | 63 |
|